Alert archive / Nebraska / Areal Flood Warnings in 2016
Areal Flood Warning 2, NWS North Platte, NE
NWS North Platte, NE issued this areal flood warning at May 10, 2016, 5:57 PM CDT for Holt County, Nebraska. It was in force for 48 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 10, 2016, 5:57 PM CDT (22:57 UTC)
- Expired
- May 12, 2016, 6:00 PM CDT
- In force
- 48 hr
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Flood severity
- None
County Holt County, NE
The radar
The North Platte radar (KLNX), 155 km from the middle of the area, began a volume at 22:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.0 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1601 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
434
WGUS43 KLBF 102257
FLWLBF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
557 PM CDT TUE MAY 10 2016
NEC089-122300-
/O.NEW.KLBF.FA.W.0002.160510T2257Z-160512T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOLT NE-
557 PM CDT TUE MAY 10 2016
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* FLOOD WARNING FOR...
THE UPPER REACHES OF THE ELKHORN RIVER IN CENTRAL HOLT COUNTY IN
NORTH CENTRAL NEBRASKA...
* UNTIL 600 PM CDT THURSDAY
* AT 554 PM CDT...THE RIVER GAGE ON THE ELKHORN RIVER NEAR
ATKINSON...REPORTED A RIVER STAGE OF 8.1 FEET. FLOOD STAGE IS 7.5
FEET. MINOR FLOODING IS OCCURING AND MINOR FLOODING IS FORECAST TO
OCCUR THROUGH THURSDAY EVENING. THE HIGH FLOWS IN THE ELKHORN
RIVER ARE DUE TO RUNOFF FROM RAINFALL WHICH OCCURRED OVER THE PAST
WEEKEND.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ONEILL...ATKINSON...STUART AND EMMET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. ALL
INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS IMMEDIATELY.
&&
LAT...LON 4246 9858 4242 9864 4245 9889 4258 9916
4262 9916 4250 9886
$$
ROBERG4 follow-up statements
186
WGUS83 KLBF 111444
FLSLBF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
944 AM CDT WED MAY 11 2016
NEC089-122300-
/O.CON.KLBF.FA.W.0002.000000T0000Z-160512T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOLT NE-
944 AM CDT WED MAY 11 2016
...A FLOOD WARNING REMAINS IN EFFECT UNTIL 600 PM CDT THURSDAY FOR
THE UPPER REACHES OF THE ELKHORN RIVER IN CENTRAL HOLT COUNTY...
AT 940 AM CDT...THE RIVER GAGE ON THE ELKHORN RIVER NEAR
ATKINSON...REPORTED A RIVER STAGE OF 8.1 FEET. FLOOD STAGE IS 7.5
FEET. MINOR FLOODING IS OCCURING AND MINOR FLOODING IS FORECAST TO
OCCUR THROUGH THURSDAY EVENING. THE HIGH FLOWS IN THE ELKHORN RIVER
ARE DUE TO RUNOFF FROM RAINFALL WHICH OCCURRED OVER THE PAST WEEK.
SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...
O'NEILL...ATKINSON...STUART AND EMMET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. ALL
INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS IMMEDIATELY.
&&
LAT...LON 4246 9858 4242 9864 4245 9889 4258 9916
4262 9916 4250 9886
$$
ROBERG032
WGUS83 KLBF 120226
FLSLBF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
926 PM CDT WED MAY 11 2016
NEC089-122300-
/O.CON.KLBF.FA.W.0002.000000T0000Z-160512T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOLT NE-
926 PM CDT WED MAY 11 2016
...A FLOOD WARNING REMAINS IN EFFECT UNTIL 600 PM CDT THURSDAY FOR
CENTRAL HOLT COUNTY...
AT 919 PM CDT...THE RIVER GAGE ON THE ELKHORN RIVER NEAR ATKINSON
REPORTED A READING OF 7.6 FEET. FLOOD STAGE IS 7.5 FEET. MINOR
FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. THE RIVER WILL
CONTINUE TO FALL TO BELOW FLOOD STAGE THURSDAY MORNING.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
O'NEILL...ONEILL...ATKINSON...STUART AND EMMET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. ALL
INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS IMMEDIATELY.
&&
LAT...LON 4246 9858 4242 9864 4245 9889 4258 9916
4262 9916 4250 9886
$$
CDC120
WGUS83 KLBF 120230
FLSLBF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
930 PM CDT WED MAY 11 2016
NEC089-122300-
/O.CON.KLBF.FA.W.0002.000000T0000Z-160512T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOLT NE-
930 PM CDT WED MAY 11 2016
...A FLOOD WARNING REMAINS IN EFFECT UNTIL 600 PM CDT THURSDAY FOR
CENTRAL HOLT COUNTY...
AT 928 PM CDT...THE RIVER GAGE ON THE ELKHORN RIVER NEAR ATKINSON
REPORTED A READING OF 7.6 FEET. FLOOD STAGE IS 7.5 FEET. MINOR
FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. THE RIVER WILL
CONTINUE TO FALL TO BELOW FLOOD STAGE THURSDAY MORNING.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
O'NEILL...ONEILL...ATKINSON...STUART AND EMMET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. ALL
INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS IMMEDIATELY.
&&
LAT...LON 4246 9858 4242 9864 4245 9889 4258 9916
4262 9916 4250 9886
$$
CDC004
WGUS83 KLBF 121326
FLSLBF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
826 AM CDT THU MAY 12 2016
NEC089-121335-
/O.CAN.KLBF.FA.W.0002.000000T0000Z-160512T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOLT NE-
826 AM CDT THU MAY 12 2016
...THE FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL HOLT COUNTY...
FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.
LAT...LON 4246 9858 4242 9864 4245 9889 4258 9916
4262 9916 4250 9886
$$
BUTTLERWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this areal flood warning went out at May 10, 3:41 PM CDT, 2 hours 16 minutes earlier.
Area forecast discussion, May 10, 3:41 PM CDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 341 PM CDT TUE MAY 10 2016 .SYNOPSIS... ISSUED AT 303 PM CDT TUE MAY 10 2016 A CLOSED LOW OVER SOUTHEAST MONTANA WILL CONTINUE TO LIFT NORTHEAST INTO NORTH CENTRAL NORTH DAKOTA OVER THE NEXT 24 HOURS. ITS ASSOCIATED COLD FRONT IS MOVING THROUGH THE REGION FROM WEST TO EAST. THE LOW WILL SLOWLY MOVE EAST ALONG THE CANADIAN BORDER THROUGH THURSDAY AND THEN LIFT NORTHEAST. COOL NORTHWEST FLOW WILL FILTER IN ON WEDNESDAY AND WILL PERSIST THROUGH MUCH OF THE WEEK AND INTO THE WEEKEND. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 303 PM CDT TUE MAY 10 2016 CURRENT RADAR AND SATELLITE ARE SHOWING SHOWER AND THUNDERSTORM DEVELOPMENT ALREADY OCCURRING ACROSS THE NORTHEAST PORTIONS OF OUR CWA. A FEW OF THESE THUNDERSTORMS HAVE EVEN BECOME SEVERE...WITH LARGE HAIL BEING THE BIGGEST CONCERN. FURTHER SEVERE WEATHER DEVELOPMENT IS EXPECTED TO BE IN THIS SAME LOCATION...THE NORTHEAST AND EASTERN PORTIONS OF THE CWA WHERE INSTABILITY IS STRONGER. FURTHER WESTWARD...WHERE INSTABILITY IS LOWER...THUNDERSTORMS ARE STRUGGLING TO DEVELOP. HOWEVER...RAIN SHOWERS ARE PRESENT AND SLOWLY MOVING EASTWARD. RAIN SHOWERS WILL LINGER THROUGH MUCH OF THE OVERNIGHT PERIOD...AND EVENTUALLY MOVE OUT OF THE AREA /FROM NORTHWEST TO SOUTHEAST/ BY 12Z WEDNESDAY. OVERNIGHT LOW TEMPERATURES WILL BE IN THE UPPER 30S TO LOW 40S WITH THE EXTREME NORTHWEST DROPPING INTO THE MID 30S. AT THIS TIME...NO FROST ADVISORY IS EXPECTED. WILL KEEP AN EYE ON THE OBS OVERNIGHT AND WILL AMEND FORECAST AS NECESSARY. SURFACE HIGH PRESSURE WILL THEN BUILD INTO THE REGION ON WEDNESDAY...RESULTING IN MUCH NEEDED DRIER CONDITIONS. THE MAJOR CONCERN FOR WEDNESDAY AFTERNOON WILL THE THE POTENTIAL FOR SOME GUSTY WINDS...ESPECIALLY IN THE NORTHERN COUNTIES. CURRENT MODEL TRENDS ARE INDICATING GUSTS BETWEEN 20 TO 30 MPH DURING THE AFTERNOON ON WEDNESDAY. EVEN WITH PARTLY CLOUDY SKIES WEDNESDAY...TEMPERATURES WILL REMAIN ON THE COOLER SIDE /HIGHS ONLY IN THE UPPER 60S FOR MOST LOCATIONS AND ONLY IN THE UPPER 50S IN SHERIDAN COUNTY. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 303 PM CDT TUE MAY 10 2016 COOL NORTHWEST FLOW SETTLES IN WEDNESDAY NIGHT WITH A WEAK SHORT WAVE MOVING THROUGH LATE. THERE WILL NOT BE MUCH MOISTURE TO WORK WITH SO ONLY A FEW CLOUDS AND SOME NORTHWESTERLY BREEZES ARE EXPECTED EARLY...ESPECIALLY ACROSS THE NORTH. COOL BUT DRY NORTHWEST FLOW STICKS AROUND THROUGH THURSDAY AND FRIDAY WITH NO PRECIPITATION EXPECTED. THE NEXT SYSTEM WILL ARRIVE FRIDAY IN THE FORM OF A QUICK MOVING SHORTWAVE ALOFT CROSSING THE NORTHERN PLAINS. THIS WILL DRIVE A CANADIAN COLD FRONT SOUTH THROUGH THE AREA...WITH HIGHS ONLY IN THE UPPER 50S AND LOWER 60S BEHIND THE FRONT. A LINE OF PRECIPITATION WILL STRETCH OUT ALONG THE FRONT EARLY IN THE MORNING ON SATURDAY...WHERE IT WILL SET UP REMAINS TO BE SEEN BUT RELIED HEAVILY ON PREVIOUS FORECAST FOR CONSISTENCY IN PLACEMENT. SOUTHEAST FLOW ACROSS THE PLAINS DRAWS IN SOME MORE LOW LEVEL MOISTURE ON SUNDAY WITH MORE SHOWERS AND STORMS BREAKING OUT ALONG A NEARLY STATIONARY FRONT ACROSS SOUTHWEST NEBRASKA. BY EARLY NEXT WEEK A LONG WAVE TROUGH BEGINS TO DEVELOP ACROSS THE WESTERN CONUS...WITH WEST TO SOUTHWEST FLOW ALOFT DEVELOPING. MODELS/GEFS CONTINUE TO INDICATE A SHOWERY AND COOL PATTERN THE FIRST OF NEXT WEEK AS THIS OCCURS. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 303 PM CDT TUE MAY 10 2016 QUIET AVIATION CONDITIONS FOR THE FIRST PART OF THE AFTERNOON WILL GIVE WAY TO THUNDERSTORM DEVELOPMENT LATER IN THE AFTERNOON. CURRENT SATELLITE IMAGERY IS ALREADY SHOWING GROWING CUMULUS DEVELOPMENT JUST SOUTHEAST OF VALENTINE. VISIBILITIES ARE EXPECTED TO DIMINISH IN ANY THUNDERSTORM OR RAIN SHOWERS. ACROSS THE NORTH PLATTE TERMINAL...RAIN SHOWERS AND THUNDERSTORMS ARE ALSO EXPECTED TO DEVELOP LATE AFTERNOON AND EARLY EVENING. WHILE THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE...STRONG WINDS...FREQUENT LIGHTNING AND LARGE HAIL ARE POSSIBLE. CONDITIONS QUIET DOWN OVERNIGHT WITH RISING CEILINGS AND DIMINISHING WINDS. && .HYDROLOGY... ISSUED AT 303 PM CDT TUE MAY 10 2016 RECENT PRECIPITATION OVER THE NORTH PLATTE RIVER BASIN AND INCREASED RESERVOIR RELEASES IN SOUTHEASTERN WYOMING WILL CONTINUE TO CAUSE INCREASED FLOWS ON THE NORTH PLATTE RIVER NEAR LEWELLEN AND LISCO. THE FORECAST CALLS FOR THE ELEVATED FLOWS TO CONTINUE ALONG THE RIVER UPSTREAM OF LAKE MCCONAUGHY AT LEAST THROUGH THE WEEK. ON THE SOUTH PLATTE BOTH ROSCOE AND NORTH PLATTE WILL CONTINUE SLOW RISE IN BANKFULL. SHOWERS AND THUNDERSTORMS IN NORTHEASTERN PORTIONS OF THE FORECAST AREA ARE BEGINNING TO FORM AND SLOWLY MOVE NORTHEAST. SOME OF THE MORE INTENSE STORMS ARE PRODUCING OVER AN INCH OF RAIN IN A SHORT PERIOD OF TIME. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR KEYA PAHA...ROCK...LOUP...CUSTER...BOYD...HOLT...WHEELER... AND GARFIELD COUNTIES THROUGH THE EARLY MORNING HOURS AS ANY ADDITIONAL RAIN IS EXPECTED TO IMMEDIATELY TURN TO RUNOFF AS THE GROUND IS ALREADY SATURATED. && .LBF WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NEZ006-007-009-010- 027>029-038. && SYNOPSIS...ALLEN SHORT TERM...KULIK LONG TERM...ALLEN AVIATION...KULIK HYDROLOGY...ALLEN
Hazardous weather outlook, May 10, 4:02 PM CDT, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 402 PM CDT TUE MAY 10 2016 NEZ004>010-022>029-035>038-056>059-069>071-094-112115- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 402 PM CDT TUE MAY 10 2016 /302 PM MDT TUE MAY 10 2016/ ...FLASH FLOOD WATCH IN EFFECT FOR PORTIONS OF NORTH CENTRAL NEBRASKA THIS AFTERNOON THROUGH TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...REST OF TODAY AND TONIGHT. THUNDERSTORMS ARE ONGOING THIS AFTERNOON AND THIS EVENING EAST OF A LINE FROM AINSWORTH TO IMPERIAL. SOME OF THE STRONGER STORMS COULD PRODUCE ONE INCH HAIL AND FLASH FLOODING...ESPECIALLY FROM BURTON TO CALLWAY EASTWARD. THE NORTH PLATTE RIVER UPSTREAM OF LAKE MCCONAUGHY WILL CONTINUE TO SEE A SLOW RISE TONIGHT. MINOR FLOODING WILL PERSIST. THE SOUTH PLATTE RIVER IN WESTERN NEBRASKA WILL REMAIN ELEVATED AS WELL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE NORTH PLATTE RIVER UPSTREAM OF LAKE MCCONAUGHY WILL SEE RISES THROUGH THE END OF THE WEEK DUE TO INCREASED RESERVOIR RELEASES IN WYOMING. THE NORTH PLATTE RIVER BETWEEN LISCO AND LEWELLEN ARE FORECAST TO BE IN MINOR FLOODING THROUGH THE END OF THE WEEK. THE SOUTH PLATTE RIVER IN WESTERN NEBRASKA WILL REMAIN ELEVATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)
In the hours before
Special weather statement, May 10, 3:10 PM CDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
310 PM CDT TUE MAY 10 2016
NEZ007-010-102045-
HOLT NE-BOYD NE-
310 PM CDT TUE MAY 10 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWEST HOLT AND BOYD
COUNTIES UNTIL 345 PM CDT...
AT 306 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES NORTH OF STUART...OR 23 MILES NORTHEAST OF BASSETT...MOVING
NORTHEAST AT 25 MPH.
HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BUTTE...NAPER...DUSTIN AND ANOKA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4263 9913 4275 9925 4300 9915 4300 9875
4299 9875
TIME...MOT...LOC 2006Z 220DEG 20KT 4276 9915
JWSSpecial weather statement, May 10, 4:10 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
410 PM CDT TUE MAY 10 2016
NEZ010-102145-
HOLT NE-
410 PM CDT TUE MAY 10 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOLT COUNTY UNTIL
445 PM CDT...
AT 410 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CHAMBERS...OR 21 MILES SOUTH OF O'NEILL...MOVING NORTHEAST AT 15 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CHAMBERS.
THIS INCLUDES HIGHWAY 281 BETWEEN MILE MARKERS 160 AND 175.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4215 9840 4209 9876 4209 9880 4222 9890
4240 9856
TIME...MOT...LOC 2110Z 246DEG 14KT 4217 9879
JWSLocal storm report, May 10, 4:27 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
427 PM CDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL 11 N ATKINSON 42.69N 98.98W
05/10/2016 E0.88 INCH HOLT NE PUBLIC
&&
SNIVELYThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 7:31 PM CDT | Severe Thunderstorm Warning | LBF | Logan, McPherson | 44 min |
| May 9, 8:19 PM CDT | Severe Thunderstorm Warning | LBF | Logan | 22 min |
| May 9, 8:29 PM CDT | Special Weather Statement | LBF | McPherson | 46 min |
| May 9, 8:40 PM CDT | Severe Thunderstorm Warning | LBF | Logan, McPherson | 50 min |
| May 9, 9:00 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln, Logan, McPherson | 60 min |
| May 9, 9:11 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 34 min |
| May 9, 9:21 PM CDT | Special Weather Statement | LBF | Holt | 39 min |
| May 9, 9:53 PM CDT | Special Weather Statement | LBF | Boyd | 52 min |
| May 9, 9:55 PM CDT | Special Weather Statement | LBF | Lincoln | 50 min |
| May 9, 9:58 PM CDT | Special Weather Statement | LBF | Rock | 47 min |
| May 9, 10:31 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 29 min |
| May 9, 10:42 PM CDT | Special Weather Statement | LBF | Logan | 33 min |
| May 9, 11:08 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 37 min |
| May 9, 11:10 PM CDT | Severe Thunderstorm Warning | LBF | Holt, Rock | 35 min |
| May 9, 11:14 PM CDT | Special Weather Statement | LBF | Logan | 31 min |
| May 9, 11:52 PM CDT | Areal Flood Advisory | LBF | Holt | 6 hr |
| May 10, 12:11 AM CDT | Flash Flood Warning | LBF | Boyd, Holt | 6 hr |
| May 10, 12:53 PM CDT | Flash Flood Watch | LBF | Boyd, Custer, Garfield, Holt, Keya Paha, Loup and 2 more | 17 hr |
| May 10, 3:10 PM CDT | Special Weather Statement | LBF | Boyd | 35 min |
| May 10, 3:24 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 36 min |
| May 10, 4:10 PM CDT | Special Weather Statement | LBF | Holt | 35 min |
Nearby
Areal Flood Warnings in Nebraska, 2016Every areal flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.